# SDR 97ZZZM781

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1148100211
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7173 - NAS-MIA - LEFT MAIN GEAR TORQUE LINK BROKE.  REPLACED LEFT MAIN UPPER AND LOWER TORQUE LINKS AND PISTON AXLE ASSEMBLY.  CYCLE CONTROLLED ITEM, CSO, 3987 CYCLES.  (M)
